# SDR GAIA9738

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OAK - FLT 504 - ON APPROACH INTO OAK, OUTBOARD FLAPS STAYED AT 2 WHILE INBOARD FLAPS CONTINUED TO POSITION 5.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT ANY FURTHER PROBLEM.  MAINTENANCE CREW CYCLED THE FLAPS 15 TIMES AND NOTED NO DEFECTS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
